|CD4 & CD8 decrease when undetectable
Dec 25, 2011
My Cd4 and Cd8 levels have continued to drop even thought my viral load is undetectable while taking Atripla. What is the cause for this drop even though the virus is being managed? Is there a medicine than can increase my Cd4 levels?
| Response from Dr. Holodniy
It would be helpful if you let me know what the actual numbers are in order for me to assess this. If you could let me know what the CD4 count and percent were before you started treatment, what those numbers have been over time and what they are now. Also how long you have been on Atripla and what, if any, other meds you might be on.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Syphilis Recur If You Already Have It?
- What Is The Origin Of Hpv?
- What Are The Side Effects Of Genital Herpes?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Can A Uti Cause A False Positive On Chlamydia Tests?
- Syphilis Skin Bumps
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.